Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Ovulation problem, ultrasound showed no follicles in left ovary, advised lupigest, biofolic, metformin. What could the problem be?

dear doctor my name s rajeetha i have ovulation problem and so when i consulted my doctor she told me abt this and later she tld me to do ultrasonography of pelvis and i did it i got my periods on 5th september so doctor suggested me to do ultrasound on 17th sept and on tht day in my right ovary 2 follicles were seen and size was 10 and 19 mm and in left ovary single follicle was seen and size ws 8mm and both the ovaries were normal in size and my doctor suggested to do the ultrasound again on 18th sept and again in my right ovary dominent follicles were seen and it measured 24mm and in left ovary there was no increase in size so again we went to the doctor on 18th sept and she gve me and injection named hcg 5000 and she suggested me to take lupigest 200 mg for 10 days and she hs given me tablets namely tab biofolic tab metmorfin 500 mg tab faa to take daily so please suggest me wht problem do i have and my hubby doesnt hve any problem all tests r normal.....plz help me....plz i want to know it personally i dnt want any of my email frnds to know abt this plz
Asked On : Sun, 30 Sep 2012
Answers:  0 Views:  120 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor